Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Don - D. Vittone

A compactness result for BV functions in metric spaces

created by vittone on 21 Mar 2018
modified on 17 Nov 2020

[BibTeX]

Published Paper

Inserted: 21 mar 2018
Last Updated: 17 nov 2020

Journal: Ann. Acad. Sci. Fenn. Math.
Volume: 44
Pages: 329–339
Year: 2019
Doi: http://dx.doi.org/10.5186/aasfm.2019.4415

ArXiv: 1803.07545 PDF

Abstract:

We prove a compactness result for bounded sequences $(u_j)_j$ of functions with bounded variation in metric spaces $(X,d_j)$ where the space $X$ is fixed but the metric may vary with $j$. We also provide an application to Carnot-Carathéodory spaces.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1